Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some primes with interesting digit patterns

Author: H. C. Williams
Journal: Math. Comp. 32 (1978), 1306-1310
MSC: Primary 10A30
Corrigendum: Math. Comp. 39 (1982), 759.
Corrigendum: Math. Comp. 39 (1982), 759.
MathSciNet review: 0480311
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several tables of prime numbers whose forms are generalizations of the form $({10^n} - 1)/9$ of the repunit numbers are presented. The repunit number $({10^{317}} - 1)/9$ is shown to be a prime.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A30

Retrieve articles in all journals with MSC: 10A30

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society